# SDR IPXA09655363

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113T4100110
- Part serial: 002507
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT O/B GROUND SPOILER LWR SURFACE REPAIR.  REPAIRED PER EO B767-5750-32318-B.
